# SDR CA140703005

- Difficulty date: July 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 45,597 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101415
- Condition: Failed
- Location: Cabin Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AT APPROXIMATELY 15000 FT ON APPROACH,  THE CREW EXPERIENCED AN ELECTRICAL BURNING FUME IN THE COCKPIT.  CAUSE WAS AN AVIONICS VENT BLOWER FAN.  NO FUMES REPORTED IN THE CABIN.  BLOWER FAN (20 HQ) REPLACED IAW AMM 21-26-51 PB 401. CKD SERVICEABLE.
